• Buyer Protection

     Free Online Doctor Information.
     No Contracts. Pay monthly.
  • Home
  • pharmacy
  • paracetamol, phenylephrine, ascorbic acid
  • COLDREX MAXGRIP
COLDREX MAXGRIP, paracetamol, phenylephrine, ascorbic acid
Medications are for example view only. If needed, please consult with your online doctor.

Lowest price: $0.6 USD/Sachet

Medications and prices are for display example only and not for sale here.

COLDREX MAXGRIP

paracetamol, phenylephrine, ascorbic acid (N02BE51)

This medicine contains 750mg of paracetamol, 10mg of phenylephrine hydrochloride and 60mg of vitamin C (ascorbic acid) as the active ingredients. Paracetamol is an analgesic and antipyretic, and caffeine increases the effectiveness of Paracetamol. The nasal decongestant in this product (phenylephrine hydrochloride) helps to open up the nasal passages by reducing the excessive nasal secretions and reducing the swollen blood vessels. Vitamin C is added to replace the lost amounts of this vitamin due to cold and flu. This medicine is prescribed for the treatment of symptoms of colds and flu. This medicine is used for the short term relief of the symptoms of influenza (flu), colds and chills. These symptoms include headache, feverishness, aches and pains, congested or blocked nose, painful sinuses and sore throat pain.[...]

treatment:

Products

Product  Ppp  Price
COLDREX MAXGRIP powder for oral suspension,10 sachets
$0.6 $5.95

Patient information leaflet

Product information

This medicine contains 750mg of paracetamol, 10mg of phenylephrine hydrochloride and 60mg of vitamin C (ascorbic acid) as the active ingredients. Paracetamol is an analgesic and antipyretic, and caffeine increases the effectiveness of Paracetamol. The nasal decongestant in this product (Phenylephrine Hydrochloride) helps to open up the nasal passages by reducing the excessive nasal secretions and reducing the swollen blood vessels. Vitamin C is added to replace the lost amounts of this vitamin due to cold and flu. This medicine is prescribed for the treatment of symptoms of colds and flu. This medicine is used for the short term relief of the symptoms of influenza (flu), colds and chills. These symptoms include headache, feverishness, aches and pains, congested or blocked nose, painful sinuses and sore throat pain.

Is this medicine suitable for me?

This medicine is not suitable for everyone. Do not use it

  • if you are allergic (hypersensitive) to This medicine or to any of the other ingredients in this medicine
  • if you are taking other medicines containing paracetamol
  • if you suffer from severe kidney or liver problems, overactive thyroid, diabetes or are under the care of your doctor for high blood pressure or heart disease, angle closure glaucoma or phaeochromocytoma
  • if you are taking tricyclic antidepressants (e.g. imipramine or amitriptyline) or drugs for heart problems (including beta-blockers) or you are taking (or have taken within the last two weeks) drugs called monoamine oxidase inhibitors (MAOIs) prescribed by your doctor or hospital for depression
  • if it is meant for children under 12 years

 In particular, you must tell the doctor if you:

  • have problems with your liver or kidneys
  • suffer from heart disease or vascular disease such as Raynaud's phenomenon (which may be manifested by pain in the fingers and toes in response to cold or stress, if you suffer from the problem of enlarged prostate or difficulty urinating
  • are pregnant, trying to become pregnant or breast-feeding
  • are on a diet impoverished in sodium; one sachet contains 0.12 g of sodium
  • have diabetes. Each dose contains 4 g of sucrose
  • are taking other medicines

This medicine interacts with other medicines. It is most important that you tell the doctor all the medications and herbal supplements that you are currently taking.

See the package leaflet for a complete list of possible contraindications and warnings.

How should I take this medicine?

This medicine is available in form of powder for oral suspension.

You should take exactly as instructed by your doctor or pharmacist.

  • The usual dose for adults and children aged 12 years and over: The contents of one sachet to be taken every four to six hours as necessary.
  • Do not take more than 4 sachets in any 24 hours.
  • Do not give to children under 12 years of age unless your doctor tells you to.
  • Do not take continuously for more than 7 days without medical advice.

Do not use more of it, do not use it more often, or do not use it for a longer time than your doctor instructed. Do not take two doses together if you miss a dose.

Read the information leaflet provided with your medication for additional information. Talk to your doctor if you have any additional questions.

What are this medicine`s side effects?

Like all medicines this medicine can cause side effects, including:

  • skin rashes
  • allergic reactions
  • mouth ulcers
  • breathing problems
  • nervousness, irritability, restlessness and excitability
  • increased blood pressure
  • headache
  • dizziness
  • upset stomach
  • nausea or diarrhea
  • trouble sleeping
  • heart palpitations
  • thrombocytopenia and agranulocytosis (decrease in the number of platelets and white blood cells)
  • unexplained bruising or bleeding
  • sudden weight loss
  • loss of appetite
  •  yellowing of the eyes and skin

Consult a doctor if the side effects are severe. See the package leaflet for a complete list of side effects.

 

Related Products

COLDREX_MAXGRIP
(paracetamol, phenylephrine, ascorbic acid)

from 0.6
(USD/Sachet)

KOFAN_INSTANT
(paracetamol, propyphenazone, caffeine)

from 0.1
(USD/Tablet)

PANADOL_EXTRA
(paracetamol, caffeine)

from 0.22
(USD/Tablet)